# SDR DL73E992585

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Condition: Failed
- Location: Nr 2 Engine
- Component: 363001144
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

WHILE PASSING THROUGH FL230 CABIN ALT WAS NOTED TO BE APPROX 10,000 FT AND CLIMBING 1,000 FT/SEC.  A/C LEVELED AT FL230 WITH CABIN CLIMBING.  DESCENDED A/C AND SWD TO MAN DC CONTROL.  OUTFLOW VLV INDICATED FULL CLOSED.  MAN CONTROL CLOSED ONE MORE NEEDLE WIDTH TO FULL CLOSED AND CABIN CONTROL WAS REGAINED.  WHILE T/S FOUND CK VLV AND HP REG VLV BAD, NR 2 ENG.  BOTH ITEMS REPLACED AND PERFORMED CK OUT PER MM 21-11-0 PG 504.  ALL OPS AND INDICATIONS NORMAL.
